Yes, it is possible to become tolerant/sensitized to an SSRI, especially if you're taking a higher amount. I became sensitized to Zoloft when I was on that. When I first started taking it, I took the lowest dosage (25 mg) for about 9 months, and it calmed me, but then, my OCD/anxiety started getting worse, so they increased it to 75 mg. This made me too tired, so I started a different SSRI (Lexapro). To make a long story short, I eventually went back on Zoloft, this time at 100 mg. My OCD/anxiety was through the roof, and I even was put on 250 mg, 50 mg away from the maximum dosage, and the Zoloft didn't do anything.
You should definitely talk with your doctor about how Prozac does not seem to be working for you. Also, I've heard of many people with depression and OCD (more so the latter condition) having to take 80 mg or more of Prozac, to manage their symptoms, so I do not believe that 60 mg is the highest dosage. You may also want to consider asking your doctor about the dosage. Good luck, and if you have any questions, feel free to ask! :angel: